MathSciNet Relay Station
MathSciNet bibliographic data
MR631751 (84h:35177) 35S99 (35G20)
Bony, Jean-Michel Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. (French) [Symbolic calculus and propagation of singularities for nonlinear partial differential equations] Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 2, 209–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement